# SDR CA070323002

- Difficulty date: March 21, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,387 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5280 · Landing Gear Doors
- Part: Pushrod
- Part number: 8233101003
- Condition: Broken
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 MLG, AFT DOOR OPEN IN FLIGHT. FOUND BOTH GEAR DOOR PUSH ROD, P/N: 8323101-003 AND SPRING, P/N: 83231020-003, BROKEN. PUSH ROD AND SPRING REPLACED. (TC NR 20070323002)
